# SDR FDEA201003200944

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: APB74411
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - STA 1229, APPROX 'X' = 10 CTR TANK UPPER SURFACE AFT PANEL FOUND WITH SURFACE CORROSION.  REPAIR AS PER EA 1-5710-132380.
